# SDR CALA2025071406515

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N47569
- Make and model: Boeing 737-9
- Aircraft serial: 67189
- Aircraft time: 6,953 hours, 2,355 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355D000101
- Part serial: 20141
- Condition: Failed
- Location: Zone 300
- Part time: 4,650 hours, 1,555 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM INOP RAN QRH ALL STAB TRIM STILL INOPPERF LAND VERIFY TEST. FOUND MX MSG 22-11167, 22-11173 AND 22-11181. REC REP OF ELEC SWITCH (S272) REF FIM 22-11 TASK 924. REC REP OF STAB POS TRANS A (M1192) REF FIM 22-11 TASK 930.  ATTEMPTED TO MANUALY ACTUATE THE STAB TRIM FROM THE WHEEL IN THE FD. WHEEL IS UNABLE TO BE TURNED BY HAND. POSSIBLE MOTOR OR CLUTCH ISSUE. REC AMM TASK 27-41-00-700-806 FOR POSSIBLE TROUBLESHOOTING. PERFORMED STABILIZER TRIM MOTOR TEST DID NOT WORK NO MOVEMENT OF STAB TRIM WHEEL REF AMM 27-41-700-801, MANUAL MOVEMENT OF STAB TRIM WHEEL IS DIFFICULT. MECHANIC AT THE TAIL END NOTED THE CABLE IS MOVING BUT VERY SUBTLE ( STRETCHING), CHECKED FOR POWER AT CONNECTOR PLUG D381 PINS, 6,7, AND 8 HAS 117 VAC MAY NEED TO REPLACE STABILIZER TRIM MOTOR. REF ASM 27-41-11-103 PERFORMED STABILIZER TRIM DOES NOT MOVE FREELY IN THE FIM SAYS TO REPLACE THE M1659 ( COMBINED STABILIZER TRIM ACTUATOR. REFFIM 27-41 TASK 809. AS PER REQUEST FOLLOWED FIM 22-11 TASK 924 FOR MAINTENANCE MESSAGE 22-11167  R/R'D STAB TRIM MAIN ELECT SWITCH PER AMM 24-41-91-000-801, NO HELP ,  R & R FLIGHT COMPUTER (A) M1875 , NO HELP PUT BACK ORIGINAL. FOLLOWED FIM TASK 27-41 TASK 809.  STABILIZER TRIM DOES NOT MOVE FREELY. R & R STABILIZER TRIM MOTOR IAW AMM 27-41-71. OPS CHKD GOOD, VERIFIED STABILIZER MOTOR INSTALLED REFF GMM 9-25-05.
